Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 161, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 5, 2017, 2:36 PM EST for Jennings County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2017, 2:36 PM EST (19:36 UTC)
- Expired
- Nov 5, 2017, 3:00 PM EST
- In force
- 24 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Jennings County, IN
The radar
The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:08 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 214 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
948
WUUS53 KIND 051936
SVRIND
INC079-052000-
/O.NEW.KIND.SV.W.0161.171105T1936Z-171105T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
236 PM EST SUN NOV 5 2017
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Jennings County in southeastern Indiana...
* Until 300 PM EST.
* At 235 PM EST, a severe thunderstorm was located near North Vernon,
or 8 miles east of Seymour, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
North Vernon, Vernon, Hayden, Butlerville and Paris Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EST for south central
and southeastern Indiana.
LAT...LON 3882 8565 3884 8580 3904 8579 3905 8544
3891 8545 3891 8554 3888 8554 3888 8557
3885 8557 3885 8561 3883 8561 3882 8563
TIME...MOT...LOC 1935Z 274DEG 32KT 3895 8574
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JH2 follow-up statements
172
WWUS53 KIND 051953
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
253 PM EST SUN NOV 5 2017
INC079-052000-
/O.CON.KIND.SV.W.0161.000000T0000Z-171105T2000Z/
Jennings IN-
253 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR SOUTHEASTERN JENNINGS COUNTY...
At 252 PM EST, a severe thunderstorm was located near Vernon, or 18
miles east of Seymour, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
North Vernon, Vernon and Butlerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EST for southeastern
Indiana.
LAT...LON 3882 8565 3886 8561 3894 8568 3903 8570
3904 8544 3891 8545 3891 8554 3888 8554
3888 8557 3885 8557 3885 8561 3883 8561
3882 8563
TIME...MOT...LOC 1952Z 253DEG 46KT 3898 8555
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JH290
WWUS53 KIND 052002
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
302 PM EST SUN NOV 5 2017
INC079-052011-
/O.EXP.KIND.SV.W.0161.000000T0000Z-171105T2000Z/
Jennings IN-
302 PM EST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JENNINGS COUNTY
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.
A tornado watch remains in effect until 700 PM EST for southeastern
Indiana.
Remember, a Tornado Warning still remains in effect for most of
central Indiana until 700 PM EST.
LAT...LON 3882 8565 3886 8561 3894 8568 3903 8570
3904 8544 3891 8545 3891 8554 3888 8554
3888 8557 3885 8557 3885 8561 3883 8561
3882 8563
TIME...MOT...LOC 2001Z 274DEG 32KT 3898 8546
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 12:27 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Nov 5, 12:27 PM EST, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1227 PM EST Sun Nov 5 2017 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 311 AM EST Sun Nov 5 2017 Severe weather and heavy rainfall producing flooding will impact central Indiana this afternoon into tonight as a cold front and a series of low pressure systems track slowly through the area. Showers will remain a possibility over southern portions of central Indiana Monday night and Tuesday as a disturbance tracks through the Tennessee Valley. Beyond that point though...high pressure will expand into the Ohio Valley and Great Lakes with dry and cooler weather through the end of the week. Chances for showers will return Saturday as a system tracks into the region. && .NEAR TERM /Rest of Today and Tonight/... Issued at 942 AM EST Sun Nov 5 2017 Precipitable water values are over 200 percent of normal at both ILX and ILN. After collaborating with neighbors and getting the latest thoughts from the Ohio River Forecast Center, have expanded the Flash Flood Watch farther south. Delayed the start time in the southeast though, as the more persistent heavier rain shouldn't arrive until mid afternoon or later. Otherwise adjusted PoPs based on latest radar trends, but made no significant changes to overall PoPs today. Will continue to watch and adjust as necessary. Did the same with temperatures. May have to bump highs down a bit depending on timing of rain and how much warm air is advected north. Previous discussion did an excellent job of explaining severe threat so will not repeat here. Previous discussion follows... Issued at 311 AM EST Sun Nov 5 2017 Warm front progressing north through the forecast area early this morning with convection developing along it. Have not seen any lightning strikes to this point...but have seen brief heavy rainfall within the convective band as it streaks northeast. Temperatures have been steadily warming through the night as the warm front lifts north...with 08Z temps now firmly into the 60s and near 70 in the lower Wabash Valley and a noticeable increase in dewpoints. Active 24 hours forthcoming for central Indiana as the presence of the frontal boundary followed by several surface waves tracking along the boundary later today and tonight will bring a multifaceted severe weather and flooding event into the forecast area through predawn Monday. Model guidance continues to zero in on the details through tonight with the warm front currently tracking through northern portions of the forecast area set to eventually align from central Illinois into northeast Indiana by midday before a series of surface waves track along the boundary and begin to shift it back southeast as a cold front late today into tonight. This system is missing some of the key features historically common with bigger fall severe weather events...especially the presence of a deeper and singularly dominant low pressure. That being said...there are several pieces present that support the severe weather threat over the region through this evening before transitioning to a greater flooding threat. Low level forcing remains impressive as the day progresses... highlighted by a maximized jet peaking at 50-60kts by early evening from southern/central Indiana into Ohio. Forcing aloft present as well with speed shear in the mid levels and a dual jet structure diverging in the upper levels and presenting a diffluence signature over the area. At the surface...a nice moisture surge south of the warm front ongoing this morning and will continue through the day as dewpoints likely peak in the 64 to 67 degree range. While the NAM in particular is likely overdoing instability values later today somewhat...expected MLCAPEs in the 1000-1500 j/kg range remain climatologically impressive for early November by this afternoon. Strong support continues for all modes of severe weather being present later today...but can be more detailed on timing and extent of impacts as the convective scenario evolves. Model soundings continue to favor sharp lapse rates in the mid levels in excess of 7 C/km during the afternoon and early evening in the warm sector. This combined with wet bulb zero values at 9-10kft and a broad hail growth zone aloft support large hail likely serving as the primary threat initially as supercellular structures develop...especially across the western half of the forecast area. The presence of such a deep hail growth zone alone presents an argument for stronger cells to carry a potentially significant hail threat during the second half of the afternoon through about 23Z. It is during this time when the tornado threat will be maximized as well with BL shear and 0-3km SRH values well within the range to support rotating storms. Think two potential areas could see a brief tornado threat enhancement in the 18-23Z time period. The first will be near the slowly sagging frontal boundary over far northern portions of the forecast area. The front and the individual waves riding along it may serve to enhance backing flow in the low levels and overall SRH values through the lowest 1-3km. The second location will be across western portions of the forecast area where directional shear maximizes for a couple hours around sunset and aligns with the expected area of greatest instability. Any individual cells developing in this area could carry an enhanced tornado threat for a short period of time. With that being said...still feel a more substantial tornado threat over the forecast area is limited by the lack of more substantial backing flow in the lowest levels that a strong surface wave would bring. As we move into the evening...should see convection gradually transition into a linear mode with the potential for bowing structures. As is often the case with QLCSs...a brief spinner threat will linger with the linear convection through much of the evening as it moves southeast...but the main severe threat will shift to damaging wind gusts. Much of the severe weather potential should be over by 03-05Z with heavy rain and flooding eventually becoming the primary concern overnight as the frontal boundary becomes more parallel to the flow regime aloft. In addition...the low level jet will align immediately ahead of the slow moving front and continue to pump deep moisture into the area. Precip water values peak near record levels at this time of year around 1.5 inches as well. Considering the high potential for efficient rainfall...will be introducing a Flash Flood Watch for the northern half of the forecast area beginning at 17Z and continuing through the predawn hours Monday. Confidence highest over this area to see rainfall amounts of 2 to 3 inches by Monday morning with locally higher values most likely northeast of the Indy metro. Will leave it to later shifts today to determine if the watch would need to be expanded further south. So to summarize...scattered convection remains possible over primarily northern counties this morning. Severe storms become an increasing threat after 18Z and continuing through the evening. Large hail and tornadoes are greater threats through early evening with damaging winds becoming the primary threat during the evening and early overnight as convection becomes linear. Heavy rainfall and flooding will be a growing concern this evening into the overnight before storms gradually end from west to east late. Temps...despite thick cloud cover all day...expect highs to warm into the lower and mid 70s over much of the area. The passage of the cold front after midnight will ensure lows dropping into the 40s over much of the region by daybreak Monday. && .SHORT TERM /Monday through Tuesday Night/... Issued at 311 AM EST Sun Nov 5 2017 The short term period will be relatively tame when compared to today and tonight as high pressure expanding southeast from the northern Plains slowly and steadily becomes the dominant feature over the region. Forecast challenges focus on precip chances late Monday into Tuesday as a surface wave tracks along the frontal boundary to our south. Any remnant showers over extreme eastern counties Monday morning will depart by midday as the front continues to move away. The arrival of high pressure and progressively drier air from the north should enable some clearing on Monday...but the front will eventually stall across the Tennessee Valley Monday night. A surface wave tracking along it will likely spread showers back into southern portions of the forecast area Monday night before drying out again Tuesday morning. Presence of a trailing wave aloft moving through the area Tuesday afternoon and evening may generate a few additional light showers...but the overall trend will lean towards drier air and clearing skies by Tuesday night as the aforementioned high pressure expands into the area. Temps...much cooler air will advect into the region behind the cold front with highs in the 50s Monday and upper 40s/lower 50s Tuesday. Low level thermals and cold advection support largely undercutting guidance both days. Lows will drop to near freezing by Tuesday night as skies clear. && .LONG TERM /Wednesday through Saturday/... Issued at 225 AM EST Sun Nov 5 2017 Ensembles are in good agreement during this period, with a fairly zonal and progressive upper pattern. Ensembles suggest little in the way of a precipitation threat until next weekend, when a potential upper trough will move into the Midwest. Will go with a dry forecast through Friday, and chance PoPs for next Saturday. && .AVIATION (Discussion for the 051800Z TAF Issuance)... Issued at 1227 PM EST Sun Nov 5 2017 MVFR conditions expected, with occasional IFR conditions in convection. Waves of showers and thunderstorms will move across the sites through the first 6-12 hours of the TAF period. MVFR conditions can be expected, with IFR or worse conditions in the thunderstorms. Some severe storms with large hail and gusts over 50kt are possible. Outside of convection winds will gust to around 25kt this afternoon. After the convection exits, MVFR or perhaps high end IFR ceilings will continue overnight. Improvement is expected from the northwest during the morning Monday. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for INZ021-028>031- 035>049-051>057-060-061. Flash Flood Watch from 3 PM EST this afternoon through late tonight for INZ062>065-070>072. && SYNOPSIS...Ryan NEAR TERM...Ryan/50 SHORT TERM...Ryan LONG TERM....JAS AVIATION...50
Hazardous weather outlook, Nov 5, 4:16 AM EST, 10 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 416 AM EST Sun Nov 5 2017 INZ021-028>031-035>049-051>057-060>065-067>072-060930- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 416 AM EST Sun Nov 5 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Severe thunderstorms and heavy rainfall later today and tonight. Hazards: Damaging winds...large hail...a few tornadoes...heavy rainfall causing flooding and cloud to ground lightning. Timing: Best threat for severe weather from early afternoon through the evening. Best threat for heavy rainfall late afternoon through tonight. Discussion: The approach and passage of a cold front later today into tonight will bring the threat for severe thunderstorms and heavy rainfall to central Indiana. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: Scattered showers are possible late Monday into Tuesday...especially south of Interstate 70. Showers will be possible again on Saturday. Discussion: The passage of low pressure through the Tennessee Valley will bring scattered showers to south central Indiana Monday night and early Tuesday. Dry and cooler weather is then expected with high pressure through the rest of the work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Local storm report, Nov 5, 1:34 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
134 PM EST SUN NOV 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 3 NW EATON 40.37N 85.40W
11/05/2017 E0.75 INCH DELAWARE IN TRAINED SPOTTER
LOCATED AT 1200 NORTH AND WALNUT STREET.
&&
BHHLocal storm report, Nov 5, 2:00 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
200 PM EST SUN NOV 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 1 SSW FAIRFAX STATE REC 39.00N 86.50W
11/05/2017 E1.75 INCH MONROE IN TRAINED SPOTTER
ESTIMATED WINDS OF 50 TO 55 MPH.
&&
BHHLocal storm report, Nov 5, 2:05 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
205 PM EST SUN NOV 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HAIL 3 ESE SHADELAND 40.36N 86.90W
11/05/2017 E0.75 INCH TIPPECANOE IN STORM CHASER
&&
BHHLocal storm report, Nov 5, 2:10 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
210 PM EST SUN NOV 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM HAIL 4 NW CLARKS HILL 40.29N 86.78W
11/05/2017 E0.88 INCH TIPPECANOE IN TRAINED SPOTTER
ESTIMATED WIND OF 50 MPH.
&&
BHHLocal storm report, Nov 5, 2:20 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
220 PM EST SUN NOV 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG 4 NNW ORESTES 40.33N 85.76W
11/05/2017 MADISON IN EMERGENCY MNGR
MULTIPLE UTILITY LINES DOWN ON 1550 NORTH
BETWEEN 300 WEST AND 600 WEST, CLOSING THE
ROAD. TIME VERY ROUGHLY APPROXIMATED FROM
RADAR.
&&
BHHLocal storm report, Nov 5, 2:22 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EST SUN NOV 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM TSTM WND DMG 2 N KIRKLIN 40.22N 86.36W
11/05/2017 CLINTON IN TRAINED SPOTTER
ROOF DAMAGE AND PEA SIZE HAIL AT STATE ROAD
421 AND COUNTY ROAD 400 SOUTH.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:20 AM EST | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 30 more | 25 hr |
| Nov 5, 12:40 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene | 35 min |
| Nov 5, 12:53 PM EST | Severe Thunderstorm Warning | IND | Delaware, Madison | 37 min |
| Nov 5, 1:04 PM EST | Tornado Warning | IND | Delaware, Madison | 26 min |
| Nov 5, 1:12 PM EST | Severe Thunderstorm Warning | IND | Greene, Lawrence, Monroe | 33 min |
| Nov 5, 1:19 PM EST | Tornado Warning | IND | Brown, Greene, Lawrence, Monroe | 41 min |
| Nov 5, 1:31 PM EST | Severe Thunderstorm Warning | IND | Delaware | 14 min |
| Nov 5, 1:37 PM EST | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 38 min |
| Nov 5, 1:47 PM EST | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 28 min |
| Nov 5, 2:04 PM EST | Tornado Warning | IND | Jackson, Jennings | 41 min |
| Nov 5, 2:20 PM EST | Areal Flood Advisory | IND | Jackson | 115 min |
| Nov 5, 3:03 PM EST | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 42 min |
| Nov 5, 3:16 PM EST | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 3 hr |
| Nov 5, 3:35 PM EST | Areal Flood Advisory | IND | Boone, Clinton, Hamilton, Madison, Tipton | 3 hr |
| Nov 5, 3:38 PM EST | Severe Thunderstorm Warning | IND | Randolph | 22 min |
| Nov 5, 4:05 PM EST | Areal Flood Advisory | IND | Delaware, Henry | 115 min |
| Nov 5, 4:12 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 48 min |
| Nov 5, 4:37 PM EST | Flash Flood Warning | IND | Delaware, Henry, Madison, Randolph | 3 hr |
| Nov 5, 4:50 PM EST | Flash Flood Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more | 3 hr |
| Nov 5, 5:06 PM EST | Areal Flood Advisory | IND | Rush, Shelby | 3 hr |
| Nov 5, 5:13 PM EST | Flash Flood Warning | IND | Boone, Hamilton | 3 hr |
| Nov 5, 5:20 PM EST | Areal Flood Advisory | IND | Morgan, Owen | 3 hr |
| Nov 5, 5:43 PM EST | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 47 min |
| Nov 5, 6:25 PM EST | Severe Thunderstorm Warning | IND | Rush, Shelby | 34 min |
| Nov 5, 6:30 PM EST | Areal Flood Advisory | IND | Hancock, Johnson | 2 hr |
| Nov 5, 6:37 PM EST | Severe Thunderstorm Warning | IND | Clay, Morgan, Owen, Putnam | 23 min |
| Nov 5, 6:57 PM EST | Tornado Warning | IND | Brown, Monroe | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.